| Model Number |
MMT-751LNAH |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had haziness and cloudiness on screen, glare on screen makes it difficult to read, hard to press buttons or unresponsive, multiple motor errors.Customer¿s blood glucose level was unknown.Customer also reported diminished battery life and random no delivery alarms.Customer declined helpline.The device will not be returned for analysis.